Page 1 sur 1

[Cas]Embolie pulmonaire causée par la myasthénie grave: à propos d'un cas.

Posté : 13 juin 2019 17:27
par Pboulanger
:hi:

:arrow: Lu sur : https://www.ncbi.nlm.nih.gov/pubmed/30544480



Traduction disponible directement en cliquant en bas à droite de ce message sur l'expression Traduire en

Image



Medicine (Baltimore). 2018 Dec;97(49):e13578. doi: 10.1097/MD.0000000000013578.
Pulmonary embolism caused by myasthenia gravis: A case report.

Lin S1, Wang Y2, Guan W2, Shi Y2.


Abstract


RATIONALE:

Pulmonary embolism (PE) is a relatively common disease; however, myasthenia gravis leading to PE has been rarely reported in the literature. We report a case of PE in a patient with myasthenia gravis and discuss the possible mechanism underlying the development of PE. We hypothesize that inflammatory mediators may lead to endothelial injury, resulting in PE or deep venous thrombosis (DVT) in patients with myasthenia gravis.

PATIENT CONCERNS:

A 45-year-old woman had a 9-year history of myasthenia gravis. She was receiving neostigmine bromide for symptomatic relief and had never been on immunosuppressive therapy.

DIAGNOSES:

Myasthenia gravis and pulmonary embolism.

INTERVENTIONS:

Our patient was treated with low-molecular-weight heparin immediately after hospital admission. Thrombolytic therapy was later initiated as her condition deteriorated.

OUTCOMES:

After 2 weeks, the pulmonary artery systolic pressure on echocardiography reduced to 60 mm Hg, and venous ultrasonography showed no evidence of DVT. Her computed tomography pulmonary angiogram revealed a mural thrombus in both the main pulmonary arteries. She refused to undergo immunosuppressive therapy; hence, she was discharged on neostigmine bromide and warfarin. There was no recurrence of PE or DVT at 3- and 6-month follow-ups.

LESSONS:

Patients with an autoimmune-mediated disease may have an increased risk of DVT and PE. We hypothesize that the risk may increase in the absence of immunosuppressive therapy. Hence, anticoagulant therapy may be administered early to reduce mortality from acute PE.
Message d' un membre de l'équipe technique
Pour les utilisateurs d'I-phone
ci-dessous le lien vers Google Trad

https://translate.google.fr/translate?h ... 2F30544480

Message d' un membre de l'équipe technique
Nous utilisons des services automatiques de traduction fournis
par Yandex ou Google.
Soyez vigilant sur le risque de contre-sens inhérent à ce genre d'outils.



Exceptionnellement,
la traduction française de l'article intégral est ICI